# SDR SWAA2013020712348

- Difficulty date: January 29, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 21,463 hours, 12,682 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HORIZ STAB LWR SKIN HAS A .9" CRACK AT STAB STA 138.70, 16" FROM THE REAR SPAR.  REPAIRED LEFT HORIZ STAB LWR SKIN AT STAB STA 138.70, 16" FROM REAR SPAR IAW SRM 55-10-01-2R-11
